Alert archive / Missouri / Winter Weather Advisories in 2021

Winter Weather Advisory 4, NWS Springfield, MO

January 26, 202134 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas

NWS Springfield, MO issued this winter weather advisory at Jan 26, 2021, 7:34 PM CST for 34 counties in Missouri; Bourbon County, Cherokee County, Crawford County, Kansas. It took effect at Jan 27, 2021, 12:00 AM CST. It was in force for 12 hr.

The area

The counties it named.

The facts

Issued
Jan 26, 2021, 7:34 PM CST (01:34 UTC)
In effect from
Jan 27, 2021, 12:00 AM CST
Expired
Jan 27, 2021, 12:00 PM CST
In force
12 hr
Issued by
NWS Springfield, MO
All 37 counties

Bourbon County, KS, Cherokee County, KS, Crawford County, KS, Barry County, MO, Barton County, MO, Benton County, MO, Camden County, MO, Cedar County, MO, Christian County, MO, Dade County, MO, Dallas County, MO, Dent County, MO, Douglas County, MO, Greene County, MO, Hickory County, MO, Howell County, MO, Jasper County, MO, Laclede County, MO, Lawrence County, MO, Maries County, MO, McDonald County, MO, Miller County, MO, Morgan County, MO, Newton County, MO, Oregon County, MO, Ozark County, MO, Phelps County, MO, Polk County, MO, Pulaski County, MO, Shannon County, MO, St. Clair County, MO, Stone County, MO, Taney County, MO, Texas County, MO, Vernon County, MO, Webster County, MO, Wright County, MO

The radar

The Springfield radar (KSGF), 30 km from the middle of the area, began a volume at 01:33 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Springfield, MO (KSGF), launched 00:00Z, 1.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 00:00Z on 2021-01-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 00:00Z on 2021-01-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -27 square meters per square second.1939587897117136156175Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
551 m above ground
0-6 km bulk shear
83 kt
0-1 km storm-relative helicity
-27 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

637 
WWUS43 KSGF 270134
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
734 PM CST Tue Jan 26 2021

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-270945-
/O.NEW.KSGF.WW.Y.0004.210127T0600Z-210127T1500Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Newton-Lawrence-McDonald-Barry-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Anderson, Noel, Goodman, South West City, Pineville,
Rocky Comfort, Monett, Madry, and Cassville
734 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
9 AM CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations between half an
  inch and one inch.

* WHERE...Portions of southeast Kansas and southwest and west 
  central Missouri.

* WHEN...From midnight tonight to 9 AM CST Wednesday.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing,
  allowing snow to quickly accumulate, especially on untreated
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

In Kansas, road conditions can be obtained by calling 5 1 1.

&&

$$

MOZ055-056-068-069-079>081-090>092-095-096-103>105-270945-
/O.NEW.KSGF.WW.Y.0004.210127T0600Z-210127T1800Z/
Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster-
Wright-Christian-Douglas-Stone-Taney-Ozark-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, 
Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, 
Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose,
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark,
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, and Wasola
734 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of around an 
  inch.

* WHERE...Portions of central and southwest Missouri.

* WHEN...From midnight tonight to noon CST Wednesday. Most of the
  snow is expected to fall between 3am and 9am.

* IMPACTS...Plan on slippery road conditions. The hazardous
  conditions are expected to impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing,
  allowing snow to quickly accumulate, especially on untreated
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

MOZ057-058-070-071-082-083-097-098-106-270945-
/O.NEW.KSGF.WW.Y.0004.210127T0600Z-210127T1800Z/
Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon-
Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy,
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, 
Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, 
Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, 
and Wilderness
734 PM CST Tue Jan 26 2021

...WINTER WEATHER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO
NOON CST WEDNESDAY...

* WHAT...Snow expected. Total snow accumulations of one to two
  inches, with locally higher amounts up to 3 inches possible.

* WHERE...Portions of central, east central and south central 
  Missouri.

* WHEN...From midnight tonight to noon CST Wednesday. Most of the
  snow is expected to fall between 5am and 11am. 

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing,
  allowing snow to quickly accumulate, especially on untreated
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

Titus
4 follow-up statements
342 
WWUS43 KSGF 270729
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
129 AM CST Wed Jan 27 2021


KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-271500-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1500Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Newton-Lawrence-McDonald-Barry-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Anderson, Noel, Goodman, South West City, Pineville,
Rocky Comfort, Monett, Madry, and Cassville
129 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations between half an 
  inch and one inch.

* WHERE...Portions of southeast Kansas and southwest and west 
  central Missouri.

* WHEN...From early this morning to 9 AM CST. Most of the snow is
  expected to fall between 3AM and 8AM.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing,
  allowing snow to quickly accumulate, especially on untreated
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

In Kansas, road conditions can be obtained by calling 5 1 1.

&&

$$

MOZ055-056-068-069-079>081-090>092-095-096-103>105-271530-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster-
Wright-Christian-Douglas-Stone-Taney-Ozark-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, 
Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, 
Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose,
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark,
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, and Wasola
129 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of around an 
  inch.

* WHERE...Portions of central and southwest Missouri.

* WHEN...From early this morning to noon CST. Most of the snow is
  expected to fall between 3am and 9am.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions are expected to impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing,
  allowing snow to quickly accumulate, especially on untreated
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

MOZ057-058-070-071-082-083-097-098-106-271530-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon-
Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy,
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, 
Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, 
Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, 
and Wilderness
129 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of one to two 
  inches, with locally higher amounts up to 3 inches possible.

* WHERE...Portions of central, east central and south central 
  Missouri.

* WHEN...From early this morning to noon CST Wednesday. Most of
  the snow is expected to fall between 6am and Noon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing,
  allowing snow to quickly accumulate, especially on untreated
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$
174 
WWUS43 KSGF 271009
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
409 AM CST Wed Jan 27 2021

...Snow Likely During Morning Commute...


KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-271500-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1500Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Newton-Lawrence-McDonald-Barry-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Anderson, Noel, Goodman, South West City, Pineville,
Rocky Comfort, Monett, Madry, and Cassville
409 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 9 AM CST THIS
MORNING...

* WHAT...Snow expected. Total snow accumulations between half an 
  inch and one inch.

* WHERE...Portions of southeast Kansas and southwest and west 
  central Missouri.

* WHEN...Until 9 AM CST. Most of the snow is expected to fall
  before 8 AM.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing, 
  allowing snow to quickly accumulate, especially on untreated 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

In Kansas, road conditions can be obtained by calling 5 1 1.

&&

$$

MOZ055-056-068-069-079>081-090>092-095-096-103>105-271800-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster-
Wright-Christian-Douglas-Stone-Taney-Ozark-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, 
Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, 
Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose,
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark,
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, and Wasola
409 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of around an 
  inch.

* WHERE...Portions of central and southwest Missouri.

* WHEN...Through noon CST. 

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions are expected to impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing, 
  allowing snow to quickly accumulate, especially on untreated 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$

MOZ057-058-070-071-082-083-097-098-106-271800-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon-
Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy,
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, 
Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, 
Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, 
and Wilderness
409 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of one to two 
  inches, with locally higher amounts up to 3 inches possible.

* WHERE...Portions of central, east central and south central 
  Missouri.

* WHEN...From early this morning to noon CST Wednesday. Most of 
  the snow is expected to fall between 6am and Noon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing, 
  allowing snow to quickly accumulate, especially on untreated 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

&&

$$
227 
WWUS43 KSGF 271502
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
902 AM CST Wed Jan 27 2021

...Snow ending from west to east, but slick road conditions will
continue...

KSZ073-097-101-MOZ066-067-077-078-088-089-093-094-101-102-271615-
/O.EXP.KSGF.WW.Y.0004.000000T0000Z-210127T1500Z/
Bourbon-Crawford-Cherokee-Vernon-St. Clair-Barton-Cedar-Jasper-
Dade-Newton-Lawrence-McDonald-Barry-
Including the cities of Fort Scott, Pawnee Station, Chicopee, 
Lone Oak, Pittsburg, Baxter Springs, Lowell, Riverton, Columbus, 
Neutral, Sherwin, Stippville, Nevada, Tiffin, Appleton City, 
Johnson City, Kenoma, Lamar, Cedar Springs, El Dorado Springs, 
Filley, Arnica, Caplinger Mills, Stockton, Joplin, Carthage, 
Greenfield, Lockwood, Meinert, Neosho, Aurora, Mount Vernon, 
Marionville, Anderson, Noel, Goodman, South West City, Pineville,
Rocky Comfort, Monett, Madry, and Cassville
902 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY HAS EXPIRED...

Snow has ended over the advisory area. Slippery road conditions 
will continue today, especially on untreated roads, as road and 
air temperatures remain below freezing. Slow down and use caution
while traveling..

$$

MOZ055-056-068-069-079>081-090>092-095-096-103>105-271800-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Benton-Morgan-Hickory-Camden-Polk-Dallas-Laclede-Greene-Webster-
Wright-Christian-Douglas-Stone-Taney-Ozark-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Weaubleau, Hermitage, Pittsburg, Quincy, 
Wheatland, Cross Timbers, Osage Beach, Camdenton, Decaturville, 
Roach, Village of Four Seasons, Bolivar, Buffalo, Charity, Foose,
March, Plad, Windyville, Olive, Lynchburg, Lebanon, Springfield, 
Marshfield, Northview, Seymour, Rogersville, Dawson, Graff, 
Mountain Grove, Duncan, Mansfield, Nixa, Christian Center, Ozark,
Selmore, Vanzant, Ava, Goodhope, Rome, Squires, Dogwood, 
Kimberling City, Crane, Elsey, Indian Point, Silver Dollar City, 
Branson, Hollister, Kirbyville, Edgewater Beach, Forsyth, 
Ozark Beach, Powersite, and Wasola
902 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Additional snow accumulations of a dusting
  to one inch.

* WHERE...Portions of central and southwest Missouri.

* WHEN...Through noon CST.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions are expected to impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing, 
  allowing snow to quickly accumulate, especially on untreated 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$

MOZ057-058-070-071-082-083-097-098-106-271800-
/O.CON.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Miller-Maries-Pulaski-Phelps-Texas-Dent-Howell-Shannon-Oregon-
Including the cities of Aurora Springs, Eldon, Lake Ozark, Vichy,
Fort Leonard Wood, Laquey, Waynesville, Northwye, Rolla, Plato, 
Roby, Bendavis, Huggins, Lake Spring, Bangert, Darien, Gladden, 
Howes, Jadwin, Salem, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Thayer, Alton, Couch, Greer, Thomasville, 
and Wilderness
902 AM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL NOON CST
TODAY...

* WHAT...Snow expected. Total snow accumulations of one to three
  inches, with locally higher amounts possible.

* WHERE...Portions of central, east central and south central 
  Missouri.

* WHEN...From early this morning to noon CST Wednesday. Most of 
  the snow is expected to fall between 6am and Noon.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

* ADDITIONAL DETAILS...Road temperatures will be below freezing, 
  allowing snow to quickly accumulate, especially on untreated 
  roads.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling.

&&

$$
583 
WWUS43 KSGF 271803
WSWSGF

URGENT - WINTER WEATHER MESSAGE
National Weather Service Springfield MO
1203 PM CST Wed Jan 27 2021


MOZ055>058-068>071-079>083-090>092-095>098-103>106-271915-
/O.EXP.KSGF.WW.Y.0004.000000T0000Z-210127T1800Z/
Benton-Morgan-Miller-Maries-Hickory-Camden-Pulaski-Phelps-Polk-
Dallas-Laclede-Texas-Dent-Greene-Webster-Wright-Christian-Douglas-
Howell-Shannon-Stone-Taney-Ozark-Oregon-
Including the cities of Warsaw, Whitakerville, Cole Camp, 
Crockerville, Mora, Edmonson, Lincoln, Versailles, Rocky Mount, 
Stover, Laurie, Aurora Springs, Eldon, Lake Ozark, Vichy, 
Weaubleau, Hermitage, Pittsburg, Quincy, Wheatland, 
Cross Timbers, Osage Beach, Camdenton, Decaturville, Roach, 
Village of Four Seasons, Fort Leonard Wood, Laquey, Waynesville, 
Northwye, Rolla, Bolivar, Buffalo, Charity, Foose, March, Plad, 
Windyville, Olive, Lynchburg, Lebanon, Plato, Roby, Bendavis, 
Huggins, Lake Spring, Bangert, Darien, Gladden, Howes, Jadwin, 
Salem, Springfield, Marshfield, Northview, Seymour, Rogersville, 
Dawson, Graff, Mountain Grove, Duncan, Mansfield, Nixa, 
Christian Center, Ozark, Selmore, Vanzant, Ava, Goodhope, Rome, 
Squires, Dogwood, Pomona, Pottersville, Siloam Springs, 
South Fork, West Plains, White Church, Teresita, Winona, 
Birch Tree, Montier, Kimberling City, Crane, Elsey, Indian Point,
Silver Dollar City, Branson, Hollister, Kirbyville, 
Edgewater Beach, Forsyth, Ozark Beach, Powersite, Wasola, Thayer,
Alton, Couch, Greer, Thomasville, and Wilderness
1203 PM CST Wed Jan 27 2021

...WINTER WEATHER ADVISORY HAS EXPIRED...

Snow has now ended across the advisory area. Some slick spots are
still possible today, especially on untreated roads. Slow down 
and use caution while traveling.

$$

What forecasters said that day

The local office's own words before this winter weather advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this winter weather advisory went out at Jan 26, 5:47 PM CST, 1 hour 47 minutes earlier.

Area forecast discussion, Jan 26, 5:47 PM CST, 1 hour 47 minutes before
Area Forecast Discussion
National Weather Service Springfield MO
547 PM CST Tue Jan 26 2021

.SHORT TERM...(This evening through Wednesday)
Issued at 202 PM CST Tue Jan 26 2021

Main concern will be a light accumulating snow late tonight and
early Wednesday. A fast moving upper disturbance/shortwave over
the southern Rockies will move quickly ene through our area early
tomorrow. Used a general short term model blend for precip amounts
yielding a general average of below an inch of snow for our cwfa
during late night/early morning time frame. Snow will be brief in
any one area, but with temperatures in the mid-upper 20s, will see
some pavement accumulation given the time of day.

For now given the small/light amounts will not issue an advisory.
Could see one from subsequent shifts as collaboration with other
offices and (subtle) forecast changes warrant.

Snow will end in our eastern counties near noon Wednesday.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 202 PM CST Tue Jan 26 2021

Wednesday Night-Friday: Canadian sfc high pressure will nose south
into the area with quiet weather. Light winds and a clearing sky
may help temperatures fall into the teens late Wed night/Thu
morning. Should see a quick warmup Thursday as the sfc high moves
off to the east. Friday afternoon temperatures are expected to
reach into the upper 40s and 50s for most areas.

Saturday: Another Pacific based system will move into Plains
Saturday. Guidance varies on timing, but it looks to be a quick
moving but fairly intense/strong upper wave as it moves through.
Progged rainfall has seen an uptick from yesterday with widespread
amounts around an inch now progged over a relatively short
period. Will need to monitor trends for possible flooding
impacts. With this system initializing offshore in the east
Pacific, we can expected further changes to the forecast.

Sunday-Tuesday: A large upper ridge is expected to build over the
central CONUS with quiet weather during this period. Beyond
Tuesday, (Wed-Thu) the period may become active depending on how
the upper level pattern sets up. Obviously a lot of variance on
the forecast guidance that far into the future.

&&

.AVIATION...(For the 00Z TAFS through 00Z Wednesday evening)
Issued at 528 PM CST Tue Jan 26 2021

As snow moves into the area later tonight into Wednesday morning,
expect decreasing visibilities and ceilings. Low clouds will stick
around for a while after the snow exits the area, eventually
improving toward the end of this TAF period.

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&

SHORT TERM...DSA
LONG TERM...DSA
AVIATION...Titus
Hazardous weather outlook, Jan 26, 3:24 PM CST, 4 hours 10 minutes before
Hazardous Weather Outlook
National Weather Service Springfield MO
324 PM CST Tue Jan 26 2021

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-272130-
Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon-
St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas-
Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton-
Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone-
Taney-Ozark-Oregon-
324 PM CST Tue Jan 26 2021

This Hazardous Weather Outlook is for portions of the Missouri
Ozarks and extreme southeast Kansas.

.DAY ONE...This Afternoon and Tonight.

Weather hazards expected...

 Limited snow risk.

DISCUSSION...

Residual flooding will continue today from yesterdays heavy rain.
This will mainly continue in low lying areas and near creeks and
streams.

A quick moving system will bring light snow to the area starting
late tonight and continuing into early Wednesday. Snow amounts
from a dusting to near an inch will be possible. The snow will
move into western portions of the outlook area by 2 am to 3 am
then exit off to the east of the area by 10 am to noon. Most areas
will see snow, at least briefly, during this period.

Temperatures will support some accumulation on pavement surfaces
which may lead to slick spots on roads.

.DAYS TWO THROUGH SEVEN...Wednesday through Monday.

Snow is expected to end quickly Wednesday morning.

Another system is expected to bring widespread rain to the area
Saturday with around an inch possible. This could lead to the
flooding of low land areas and low water crossings.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will not be needed through tonight.

&&

More detailed information can be accessed at:
http://www.weather.gov/sgf/sitrep

This product in graphical format...along with other weather...
hydrological and climate information...at
http://www.weather.gov/sgf

DSA

In the hours before

Local storm report, Jan 26, 4:09 PM CST, 3 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
409 PM CST TUE JAN 26 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 AM     FLASH FLOOD      DECATURVILLE            37.91N 92.70W
01/25/2021                   CAMDEN             MO   PUBLIC

            DRY CREEK CROSSING NEAR DECATURVILLE WAS FLOODED OVER,
            WHITE CAPPING. FROM ZERO TO 8 TO 10 FEET INCREASE IN
            WATER LEVEL. ROAD CLOSED. TIME ESTIMATED.

&&

Nearby

Winter Weather Advisories in Missouri, 2021Winter Weather Advisories in Kansas, 2021Every winter weather advisory in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.